# SDR I5EA2021111500003

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 54,165 hours, 36,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 5647
- Condition: Discharged
- Location: Sta 330l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR INOPERATIVE. REMOVED AND REPLACED M1133 EMERGENCY LIGHT BATTERY AT STA. 330L, IAW B737 AMM 33-51-51, OPS CHECK GOOD.
